MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION PS NP FEM SZ 6 LT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

SMITH & NEPHEW, INC. LEGION PS NP FEM SZ 6 LT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 71423226
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Synovitis (2094); Injury (2348)
Date of Event 10/06/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent revision surgery due infection, which was suspected and confirmed intraoperatively with a sinovasure defensin test.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see the attached file for the results of our investigation.(b)(4).

Brand Name
LEGION PS NP FEM SZ 6 LT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6990062
Report Number1020279-2017-00944
Device Sequence Number13615322
Product Code JWH
UDI-Device Identifier03596010611413
UDI-Public03596010611413
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K060742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/13/2026
Device Catalogue Number71423226
Device Lot Number16FM19922
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/06/2017
Supplement Date Received by Manufacturer10/06/2017
10/06/2017
Initial Report FDA Received Date10/31/2017
Supplement Report FDA Received Date11/24/2017
12/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GNS II CMT TIB SIZE 6 {} LEFT/71420170/17CM17221; GNS II RESURF PAT 35MM/71420578/17BM19802; LGN PS HIGH FL XLPE SZ 5-6 13MM/71453223/16LT78502
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR